Formal Analysis of the Cauchy Problem for a System Associated with the (2+1)-Dimensional Krichever-Novikov Equation
Co-author(s): Peter J. Vassiliou and Colin Rogers
Reference: Acta Applicandae Mathematicae, 42 (1996) 249-265
Description: This paper applies the formal theory of differential equations to a simple linear system arising in the theory of the Kadomtsev-Petviashvili equation (more precisely its singular manifold equation, the name Krichever-Novikov equation is misleading). Some results on the initial value problem for this system are proven. For me the most important result is, however, the comparison between the formal and the Janet-Riquier approach to this system. It highlights some interesting aspects about delta-singular coordinate systems which we just about begin to understand (and which hopefully will become the topic of some future work).
Compressed Postscript File: Compressed Postscript (58 kB)
Home, Last update: Thu May 27 07:29:56 2021